# SDR YENA201711060885

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 41,643 hours, 14,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY LIGHT TEST WAS PERFORMED, REAR EXIT SIGNS DID NOT ILLUMINATE. OPS TEST WAS PERFORMED RESULTING IN BATTERY FAULT ON EPSU 13WL.   REMOVAL OF THE BATTERY WAS PERFORMED IAW AMM TASK 33-51-38-000-002-A. OPS TEST PERFORMED IAW AMM 33-51-00-710-004-A.
